On the single-valuedness of the solution of the modified Dirichlet problem

Jaroslav Kurzweil

Časopis pro pěstování matematiky (1953)

  • Volume: 078, Issue: 3, page 213-214
  • ISSN: 0528-2195

How to cite


Kurzweil, Jaroslav. "O jednoznačnosti řešení modifikované Dirichletovy úlohy." Časopis pro pěstování matematiky 078.3 (1953): 213-214. <http://eudml.org/doc/20457>.

author = {Kurzweil, Jaroslav},
journal = {Časopis pro pěstování matematiky},
keywords = {partial differential equations},
language = {cze},
number = {3},
pages = {213-214},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O jednoznačnosti řešení modifikované Dirichletovy úlohy},
url = {http://eudml.org/doc/20457},
volume = {078},
year = {1953},

AU - Kurzweil, Jaroslav
TI - O jednoznačnosti řešení modifikované Dirichletovy úlohy
JO - Časopis pro pěstování matematiky
PY - 1953
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 078
IS - 3
SP - 213
EP - 214
LA - cze
KW - partial differential equations
UR - http://eudml.org/doc/20457
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.